Araştırma özeti
Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by
BackgroundParkinson's disease (PD) patients often suffer from cardiac sympathetic denervation, a hallmark of which is orthostatic hypotension. Denervation supersensitivity to sympathomimetic drugs is also seen in such patients, and this phenomenon is important and can be sometimes dangerous.Case presentationA 65-year-old male underwent gastrojejunostomy. The patient had severe PD and did not exhibit metaiodobenzylguanidine (MIBG) accumulation in his heart, which was indicative of cardiac sympathetic nerve denervation. When 8 mg of ephedrine was administered intravenously, an unexpectedly large increase in blood pressure was observed. The phenomenon recurred when 4 mg of ephedrine was administered again, and nicardipine was required to suppress the patient's blood pressure.ConclusionsDenervation supersensitivity is not as well recognized as other complications seen in PD patients, but anesthesiologists should be aware of it because sympathomimetic drugs can have excessively strong effects in patients with the condition.
Bilimsel değerlendirme
Araştırma sorusu
Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.
Yöntem ve örneklem
Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.
Temel bulgular
Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.
Sınırlılıklar
Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.
Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.